Amisulpride therapeutic dose-induced asymptomatic bradycardia

This publication doesn't include Faculty of Arts. It includes Faculty of Medicine. Official publication website can be found on muni.cz.

Authors

PŘIKRYL Radovan USTOHAL Libor PŘIKRYLOVÁ KUČEROVÁ Hana

Year of publication 2011
Type Article in Periodical
Magazine / Source Progress in Neuro-Psychopharmacology & Biological Psychiatry
MU Faculty or unit

Faculty of Medicine

Citation
Doi http://dx.doi.org/10.1016/j.pnpbp.2010.10.006
Field Psychiatry, sexuology
Keywords amisulpride; bradycardie; cause
Description Severe cardiac problems including QTC prolongation, bradycardia, and cardiac rhythm disorders, including Torsade de pointes, have been repeatedly described in cases of amisulpride overdose. Another case involving cardiac problems during amisulpride therapy was described with concomitant hypocalaemia. Amisulpride overdose, drug interactions, or abnormal electrolyte serum levels did not occur in the case of our patient. Although bradycardia is a very rare complication of amisulpride therapy and is often asymptomatic, psychiatrists need to be aware of it.
Related projects: